zbMATH — the first resource for mathematics

Analytic approximation of solutions of the forced Duffing equation with integral boundary conditions. (English) Zbl 1154.34311
Summary: A sequence of approximate solutions converging monotonically and quadratically to the unique solution of the forced Duffing equation with integral boundary conditions is obtained. We also establish the convergence of order \(k(k\geqslant 2)\) for the sequence of iterates. The results obtained in this paper offer an algorithm to study the various practical phenomena such as prediction of the possible onset of vascular diseases, onset of chaos in speech, etc. Some interesting observations are presented.

34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
Full Text: DOI
[1] Abd-Ellateef Kamar, A.R.; Drici, Z., Generalized quasilinearization method for systems of nonlinear differential equations with periodic boundary conditions, Dynam. contin. discrete impuls. syst. ser. A math. anal., 12, 77-85, (2005) · Zbl 1092.34508
[2] Ahmad, B., A quasilinearization method for a class of integro-differential equations with mixed nonlinearities, Nonlinear anal. real world appl., 7, 997-1004, (2006) · Zbl 1111.45005
[3] B. Ahmad, B. Alghamdi, Extended versions of quasilinearization for the forced Duffing equation. Comm. Appl. Nonlinear Anal., (2007), to appear. · Zbl 1169.34305
[4] B. Ahmad, A. Alsaedi, B. Alghamdi, Generalized quasilinearlization method for the forced Duffing equation with three-point nonlinear boundary conditions, Math. Inequal. Appl., 10 (2007), to appear.
[5] Ahmad, B.; Huda, H., Generalized quasilinearization method for nonlinear nonhomogeneous Dirichlet boundary value problems, Int. J. math. game theory algebra, 12, 461-467, (2002) · Zbl 1076.34012
[6] Ahmad, B.; Nieto, J.J.; Shahzad, N., The bellman – kalaba – lakshmikantham quasilinearization method for Neumann problems, J. math. anal. appl., 257, 356-363, (2001) · Zbl 1004.34011
[7] Ahmad, B.; Nieto, J.J.; Shahzad, N., Generalized quasilinearization method for mixed boundary value problems, Appl. math. comput., 133, 423-429, (2002) · Zbl 1034.34021
[8] Ahmad, B.; Sivasundaram, S., The monotone iterative technique for impulsive hybrid set valued integro-differential equations, Nonlinear anal., 65, 2260-2276, (2006) · Zbl 1111.45006
[9] F.T. Akyildiz, K. Vajravelu, Existence, uniqueness, and quasilinearization results for nonlinear differential equations arising in viscoelastic fluid flow. Differ. Equ. Nonlinear Mech. 2006, Art. ID 71717, 9pp. (electronic). · Zbl 1132.76007
[10] Batten, G.W., Second-order correct boundary conditions for the numerical solution of the mixed boundary problem for parabolic equations, Math. comput., 17, 405-413, (1963) · Zbl 0133.38601
[11] Bellman, R.; Kalaba, R., Quasilinearization and nonlinear boundary value problems, (1965), Elsevier New York · Zbl 0139.10702
[12] Bouziani, A.; Benouar, N.E., Mixed problem with integral conditions for a third order parabolic equation, Kobe J. math., 15, 47-58, (1998) · Zbl 0921.35068
[13] Cabada, A.; Nieto, J.J., Rapid convergence of the iterative technique for first order initial value problems, Appl. math. comput., 87, 217-226, (1997) · Zbl 0904.65067
[14] Cabada, A.; Nieto, J.J., Quasilinearization and rate of convergence for higher order nonlinear periodic boundary value problems, J. optimiz. theory app., 108, 97-107, (2001) · Zbl 0976.34015
[15] Cabada, A.; Nieto, J.J.; Pita-da-Veiga, R., A note on rapid convergence of approximate solutions for an ordinary Dirichlet problem, Dynam. contin. discrete impuls. syst., 4, 23-30, (1998) · Zbl 0955.34011
[16] Cannon, J.R., The solution of the heat equation subject to the specification of energy, Quart. appl. math., 21, 155-160, (1963) · Zbl 0173.38404
[17] Cannon, J.R., The one-dimensional heat equation, () · Zbl 0168.36002
[18] Cannon, J.R.; Perez Esteva, S.; Van Der Hoek, J., A Galerkin procedure for the diffusion equation subject to the specification of mass, SIAM. J. numer. anal., 24, 499-515, (1987) · Zbl 0677.65108
[19] Choi, Y.S.; Chan, K.Y., A parabolic equation with nonlocal boundary conditions arising from electrochemistry, Nonlinear anal., 18, 317-331, (1992) · Zbl 0757.35031
[20] Denche, M.; Marhoune, A.L., Mixed problem with integral boundary condition for a high order mixed type partial differential equation, J. appl. math. stoch. anal., 16, 69-79, (2003) · Zbl 1035.35085
[21] Drici, Z.; McRae, F.A.; Vasundhara Devi, J., Monotone iterative technique for periodic boundary value problems with causal operators, Nonlinear anal., 64, 1271-1277, (2006) · Zbl 1208.34103
[22] El-Gebeily, M.; O’Regan, D., A generalized quasilinearization method for second-order nonlinear differential equations with nonlinear boundary conditions, J. comput. appl. math., 192, 270-281, (2006) · Zbl 1095.65066
[23] El-Gebeily, M.; O’Regan, D., Existence and quasilinearization methods in Hilbert spaces, J. math. anal. appl., 324, 344-357, (2006) · Zbl 1113.47052
[24] El-Gebeily, M.; O’Regan, D., A quasilinearization method for a class of second order singular nonlinear differential equations with nonlinear boundary conditions, Nonlinear anal. real world appl., 8, 174-186, (2007) · Zbl 1115.34021
[25] Ewing, R.E.; Lin, T., A class of parameter estimation techniques for fluid flow in porous media, Adv. water resour., 14, 89-97, (1991)
[26] Formaggia, L.; Nobile, F.; Quarteroni, A.; Veneziani, A., Multiscale modelling of the circulatory system: a preliminary analysis, Comput. visualization sci., 2, 75-83, (1999) · Zbl 1067.76624
[27] Ionkin, N.I., The solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition, Diff. uravn., 13, 294-304, (1977)
[28] Jiang, D.; Nieto, J.J.; Zuo, W., On monotone method for first order and second order periodic boundary value problems and periodic solutions of functional differential equations, J. math. anal. appl., 289, 691-699, (2004) · Zbl 1134.34322
[29] Kamynin, N.I., A boundary value problem in the theory of the heat conduction with nonclassical boundary condition, USSR comput. math. math. phys., 4, 33-59, (1964) · Zbl 0206.39801
[30] Kartynnik, A.V., A three-point mixed problem with an integral condition with respect to the space variable for second-order parabolic equations, Differ. equ., 26, 1160-1166, (1990) · Zbl 0729.35053
[31] Khan, R.A., The generalized method of quasilinearization and nonlinear boundary value problems with integral boundary conditions, Ejqtde, 10, 1-15, (2003)
[32] Ladde, G.S.; Lakshmikantham, V.; Vatsala, A.S., Monotone iterative techniques for nonlinear differential equations, (1985), Pitman Boston · Zbl 0658.35003
[33] Khan, R.A., The generalized quasilinearization technique for a second order differential equation with separated boundary conditions, Math. comput. modelling, 43, 727-742, (2006) · Zbl 1163.34006
[34] Lakshmikantham, V., An extension of the method of quasilinearization, J. optimiz. theory app., 82, 315-321, (1994) · Zbl 0806.34013
[35] Lakshmikantham, V., Further improvement of generalized quasilinearization, Nonlinear anal., 27, 223-227, (1996) · Zbl 0855.34012
[36] Lakshmikantham, V.; Nieto, J.J., Generalized quasilinearization for nonlinear first order ordinary differential equations, Nonlinear times dig., 2, 1-10, (1995) · Zbl 0855.34013
[37] Lakshmikantham, V.; Koksal, S., Monotone flows and rapid convergence for nonlinear partial differential equations, (2003), Taylor & Francis London · Zbl 1017.35001
[38] Lakshmikantham, V.; Vatsala, A.S., Generalized quasilinearization for nonlinear problems, mathematics and its applications, vol. 440, (1998), Kluwer Academic Publishers Dordrecht · Zbl 0997.34501
[39] Lakshmikantham, V.; Vatsala, A.S., Generalized quasilinearization versus Newton’s method, Appl. math. comput., 164, 523-530, (2005) · Zbl 1078.65037
[40] Mandelzweig, V.B.; Tabakin, F., Quasilinearization approach to nonlinear problems in physics with application to nonlinear odes, Comput. phys. comm., 141, 268-281, (2001) · Zbl 0991.65065
[41] Nicoud, F.; Schfonfeld, T., Integral boundary conditions for unsteady biomedical CFD applications, Int. J. numer. meth. fl., 40, 457-465, (2002) · Zbl 1061.76517
[42] Nieto, J.J., Generalized quasilinearization method for a second order ordinary differential equation with Dirichlet boundary conditions, Proc. amer. math. soc., 125, 2599-2604, (1997) · Zbl 0884.34011
[43] Nieto, J.J.; Jiang, Y.; Jurang, Y., Monotone iterative method for functional-differential equations, Nonlinear anal., 32, 741-747, (1998) · Zbl 0937.34053
[44] Nieto, J.J.; Rodriguez-Lopez, R., Monotone method for first-order functional differential equations, Comput. math. appl., 52, 471-484, (2006) · Zbl 1140.34406
[45] Nieto, J.J.; Torres, A., A nonlinear biomathematical model for the study of intracranial aneurysms, J. neurol. sci., 177, 18-23, (2000)
[46] Nikolov, S.; Stoytchev, S.; Torres, A.; Nieto, J.J., Biomathematical modeling and analysis of blood flow in an intracranial aneurysms, Neurol. res., 25, 497-504, (2003)
[47] Shi, P.; Shillor, M., Design of contact patterns in one-dimensional thermoelasticity, () · Zbl 0793.35132
[48] Shi, P., Weak solution to evolution problem with a nonlocal constraint, SIAM J. anal., 24, 46-58, (1993) · Zbl 0810.35033
[49] Taylor, C.; Hughes, T.; Zarins, C., Finite element modeling of blood flow in arteries, Comput. methods appl. mech. eng., 158, 155-196, (1998) · Zbl 0953.76058
[50] Vatsala, A.S.; Yang, J., Monotone iterative technique for semilinear elliptic systems, Boundary value probl., 2, 93-106, (2005) · Zbl 1143.65388
[51] Womersley, J.R., Method for the calculation of velocity, rate of flow and viscous drag in arteries when the pressure gradient is known, J. physiol., 127, 553-563, (1955)
[52] Yurchuk, N.I., A mixed problem with an integral condition for some parabolic equations, Diff. uravn., 22, 1457-1463, (1986) · Zbl 0654.35041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.